**TMI** Crinone??

TMI I am really sorry but I dont know where else to ask about it. Did anyone else notice a build up of crinone? Am I supposed to be cleaning the excess out everday or few days?

Report post

10 replies. Join the discussion

Ugh, it's SOOO GROSS isn't it? I had a minor freak out during IVF #1 when I was in the shower and it just fell out of nowhere (sorry, TMI). It was gross and I called the nurse because no one told me about that possibility. She said it was normal and if there is a build up to just remove it whenever you need to. I'm like seriously lady, you knew about this and didn't TELL ME?! WTF. It's crazy some of the stuff we all have to go through. Long story short, it's totally normal. Just get that stuff out of there. But, yucko- gross...but I'm thankful for no PIO shots. That's for sure!!

Report post

Yeah I think I would take whatever over the PIO lol. DH and sticking me with a needle shouldnt be in the same sentence ha ha. Glad to know its normal I was starting to freak, but I feel bad calling the nurses too much.

Report post

It's normal, but yuck!!! I'm on the crinone & estrace which is blue tablet that also has to be inserted. I was about to freak out one day also in the shower bc blue clumps started to fall out! Not only was it nasty but I was worried I wasn't absorbing the estrogen, come to find out it was the crinone Wt the pills color mixed in clumping together! Yep had to ask the nurse bc no one warned me either!!! Gotta love it!!!

Good luck ladies!!! May we all be blessed with healthy babies!!!

Report post

I always wore some kind of pad to keep the cream in one place and not all over my underwear.

Good luck.

Jamie

Report post

LOL! Yes, it is nasty stuff!!! I had to do both Crinone and PIO. It is all worth it though. :)

Report post

Suprisingly I never had any discharges with crinone. I took progesterone inserts and always had to wear a panty liner for the white discharge.

At this point my preference would be crinone first, then progesterone, then PIO - never taken it but heard not many good things.

Report post

Unfortunately it is normal. My nurse did not tell me about the build up. I rarely discharged any of it, the yucky stuff would just stay up there and build up until I actually took it out. When I researched I read that some people would have blood tinged/colored clumps. Thank God I didn't have that or I really would of freaked out. Sending baby dust....

Report post

Maria
Did you take your crinone and estrace together? My nurse didn't say not to but the crione box says do not insert any other meds for 6 hours?

Thanks

Report post

The build up was horrible for me!

My nurse said to dig it out every few days...gross.

Good luck!

Report post

Lisa Michelle- My nurse told me To insert them together. I just followed her instruction, guess it's all good bc they stopped the estrogen on wednesday & now I'm just on the crinone, prenatal & levothyroxine.

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Things you can do

Support RESOLVE

Help RESOLVE: The National Infertility Association reach its goals and support people like yourself by making a donation today.

Donate to  RESOLVE: The National Infertility Association

Discussion topics

More From RESOLVE

Advocacy Day 2014

Center for Infertility Justice Blog

RESOLVE's newsletter

Unplug yourself. A quarterly newsletter written just for you sent directly to your home. Subscribe today.

Infertility Information

RESOLVE's Resources

Community leaders